# SDR 2003F00534

- Difficulty date: August 3, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N455TA
- Make and model: Airbus A320-233
- Aircraft serial: 874
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SAL - FLT 531 - FLIGHT CREW REPORTED ENGINE NR 2 N1 VIBRATION WHILE ARRIVING AT SAL STATION.  TECHNICIANS PERFORMED INSPECTION OF ENGINE NR 2, AND FOUND SOME METALLIC DEBRIS AT THE EXHAUST AREA AND THE FAN BLADES COULD NOT BE TURNED BY HAND.  ENGINE NR 2 ENGINE WAS REPLACED AND TESTED AS PER AMM 71-00-20.  ALL RESULTS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
